Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2013, Article ID 708979, 9 pages
http://dx.doi.org/10.1155/2013/708979
Research Article

Optimality Conditions and Duality of Three Kinds of Nonlinear Fractional Programming Problems

Department of Mathematics, Chengdu University of Information Technology, Sichuan 610225, China

Received 5 April 2013; Accepted 24 October 2013

Academic Editor: Ching-Jong Liao

Copyright © 2013 Xiaomin Zhang and Zezhong Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Hachem Slimani, and Shashi Kant Mishra, “Multiobjective Fractional Programming Involving Generalized Semilocally V-Type I-Preinvex and Related Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Stancu-Minasian, “A eighth bibliography of fractional programming,” Optimization, vol. 66, no. 3, pp. 439–470, 2017. View at Publisher · View at Google Scholar
  • Mohamed Abd Allah El-Hadidy, and Mohamed Abd El-Hady Kassem, “On minimum expected search time for a multiplicative random search problem,” International Journal of Operational Research, vol. 29, no. 2, pp. 219–247, 2017. View at Publisher · View at Google Scholar